# SDR DALA2019032101842

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3136 CLOSED LOG 0994805 FLT/CHK H2 CORROSION LEVEL: 2. CORROSION STRINGER 41R AT FR 63 IN AFT CARGO COMPARTMENT (SSI 534107). REPLACED STRINGER 41R AT FR 63 IN AFT CARGO COMPARTMENT AS PER SRM 51-72-11 AND DRAWING D53476324.
